Combinatorial methods in the construction of point sets with uniformity properties

Research output: Contribution to journalArticle

4 Scopus citations

Abstract

It is well known that (t, m, s)-nets are useful in numerical analysis. Many of the constructions of such nets arise from number theoretic or algebraic constructions. Less well known is the fact that combinatorial constructions also yield nets with very good and in many cases, optimal parameters. In this paper, we provide a survey of such combinatorial constructions of (t, m, s)-nets.

Original languageEnglish (US)
Pages (from-to)1-8
Number of pages8
JournalMathematical and Computer Modelling
Volume23
Issue number8-9
DOIs
StatePublished - Jan 1 1996

All Science Journal Classification (ASJC) codes

  • Modeling and Simulation
  • Computer Science Applications

Fingerprint Dive into the research topics of 'Combinatorial methods in the construction of point sets with uniformity properties'. Together they form a unique fingerprint.

Cite this